# SDR USAA920080624

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 51,887 hours, 35,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - LEVEL 2 CORROSION ON FUSELAGE SKIN, BS 727, S3R.  REPAIRED FUSELAGE SKIN, BS 727, S3R IAW USAIRWAYS EA 100285.
